Jump to content

joint pain with florinef?


Jaime
 Share

Recommended Posts

Hi everyone! I was just diagnosed with POTS after at least 2 years of symptoms. I live in a small town and it is very hard to get competent medical care. I finally found a specialist 3 hours away and he put me on florinef 0.1mg per day. After a week I was having a lot of headaches so he lowered my dose to 0.05mg per day for 2 weeks and then increased it back up to 0.1mg per day. I stopped having the headaches but the florinef was not controlling my symptoms so he increased it to 0.2mg per day. About 1-2 weeks after being on this higher dose I began experiencing very bad joint pain in joints that I have never had pain in before (I've had 5 knee surgeries, but the pain was in almost all of my joints). So he lowered my back to 0.1mg and the pain went away for about a month and then I woke up with very bad shoulder pain to the point that I and the doctor at the walk in clinic at my school thought that I had somehow broken it in my sleep. It wasn't broken and so he referred me back to my cardiologist to see if he had any ideas. He didn't think it was caused from the florinef, but he lowered in down to 0.05 mg and put me on Proamitine. The shoulder pain went away after about 3 days, but I was having POTS symptoms so badly that when I went to see him a week ago he put me back on the 0.2 mg of florinef. So my question is, have any of you experienced this type of joint pain with florinef?? My doc says it isn't related to POTS either. Also, has anyone had sleepwalking while on florinef? Any help you could give me is greatly appreciated. I have been having a very hard time since my diagnosis because I am a full time student and my mom is disabled so I sometimes have to take care of her and I also work at a hospital. When I do work I cover 8 floors by myself...can be very exhausting! Thanks for your help!

Link to comment
Share on other sites

I took Florinef for 4 days, and it was right after my Tilt table test. So, I was feeling very bad.

But I think the Florinef made me feel worse. I got terrible pain all over my body. It felt like bone pain to me. My back and shoulders and wrists and ankles and legs were the worst. And it also made my stomache really bad.

My dr. wants me to try it again.

I haven't decided yet if I will. I am convinced it was the Florinef and not the tilt table, that was causing the "bone pain" and stomach problems.

Hope you're better,

Julie S.

Link to comment
Share on other sites

I thought Florinef was a miracle drug when I was first diagnosed, and was able to go without it for about a year when my symptoms improved, but over the summer I had to start taking it again, and I slowly deteriorated to the point that I was barely making it through the day- I was taking 0.1 mg daily- and I recently cut back to 3/4 that dose (3/4 pill) and instantly I was a new person!! I think that it's not so much the drug itself, but the dosage- that tiny amount completely changed the way I've been feeling. I've had 2 weeks of bliss since I decreased it.

I've talked to a lot of people who have problems with Florinef, but it varies from person to person. I hope you can figure it out soon- but don't give up!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...